Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Selfdual Einstein Hermitian four-manifolds
Authors: Apostolov; Gauduchon
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Annali della Scuola Normale Superiore di Pisa, Sci.
Volume: 5
Issue / Number: I
Start Page: 202
End Page: 243
Document Type: Article
ID: 42340.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.